MAUDE Adverse Event Report: INTEGRA LIFESCIENCES CORPORATION OH/USA OMNI-ACCESS STERILE FIELD POST, 3/4; OMNI-TRACT

INTEGRA LIFESCIENCES CORPORATION OH/USA OMNI-ACCESS STERILE FIELD POST, 3/4; OMNI-TRACT
Catalog Number 10707
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The omni-access sterile field post, 3/4 (10707) was returned for evaluation: the device history record (dhr) was not reviewed, as no lot/serial/manufacture date information was provided.The dhr may be reviewed, if necessary, if/when enough further information is provided or can be identified.Failure analysis: the returned omni-access sterile field post was in used condition.The clamp moves in a locked condition.Parts were replaced per the estimate and tested to the manufacturer's specifications.Root cause analysis: the reported complaint was confirmed.Based on the evaluation by integra service and repair, the root cause is most likely mishandling and/or wear from use without preventive maintenance.The date of sale was in 2015.
 
Event or Problem Description
A facility reported that during an abdominal aortic aneurysm procedure, the omni-access sterile field post (10707) wishbone frame did not attach or lock to the field post correctly during the surgery.The patient was prepped, and under anesthesia, and the malfunction resulted in a 30-minute surgical delay.There was no injury or death reported.

Brand Name
OMNI-ACCESS STERILE FIELD POST, 3/4
Common Device Name
OMNI-TRACT
Manufacturer (Section D)
INTEGRA LIFESCIENCES CORPORATION OH/USA
4900 charlemar drive
4900 charlemar drive
cincinnati OH 45227
Manufacturer (Section G)
INTEGRA LIFESCIENCES CORPORATION OH/USA
4900 charlemar drive
cincinnati OH 45227
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key24397347
Report Number3014334038-2026-00010
Device Sequence Number15533393
Product Code GAD
UDI-Device Identifier10381780271512
UDI-Public10381780271512
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10707
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/02/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Initial Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown